Review: J. P. Mayberry, The Foundations of Mathematics in the Theory of Sets [Book Review]

Bulletin of Symbolic Logic 8 (3):424-426 (2002)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 93,127

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

The Foundations of Mathematics in the Theory of Sets.Alan Baker - 2002 - Australasian Journal of Philosophy 80 (4):533-534.
Review: W. W. Tait, Nested Recursion. [REVIEW]Rózsa Péter - 1963 - Journal of Symbolic Logic 28 (1):103-104.


Added to PP

5 (#1,562,871)

6 months
38 (#100,987)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

William W. Tait
University of Chicago

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references